RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 425–430 (Mi de941)  

On the theory of Painlevé's equations

N. A. Lukashevich

V. I. Lenin Belorusskii State University

Full text: PDF file (554 kB)

Bibliographic databases:
Received: 28.11.1968

Citation: N. A. Lukashevich, “On the theory of Painlevé's equations”, Differ. Uravn., 6:3 (1970), 425–430

Citation in format AMSBIB
\Bibitem{Luk70}
\by N.~A.~Lukashevich
\paper On the theory of Painlev\'e's equations
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 425--430
\mathnet{http://mi.mathnet.ru/de941}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=267176}
\zmath{https://zbmath.org/?q=an:0188.14201}


Linking options:
  • http://mi.mathnet.ru/eng/de941
  • http://mi.mathnet.ru/eng/de/v6/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019